Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Help....scared about sinuses
avatar
jazzmynn posted:
I had virus type symptoms about a month ago. I hard lots of clear post nasal drip, lost my voice,, shaking chills and sneezing. One time I was even dizzy which went away.
The symptoms seemed to have gone away but I was under a lot of stress at that time and they came back.
I saw my Dr who said it was a virus.He also said it came back because of the stress on my immune system.
For the past couple weeks, I have had thick green discharge from my. Sinuses who is almost gone' and my voice still sounds nasally. The Dr put me on levaquin but I had a reaction to it at just three days. Because I'm allergic to so many antibiotics, he didn't put me on anotherr one.
I then went to my allergist who said the infection isn't that bad' but put me on a strong nasal steroid and antihistamine.
I still sound nasally, but the nasal discharge is clearer. I also still have whooshing in my ear. I have a deviated septum on that side.
I am also not as tired as I was and the swelling under my eyes is much better.
He wanted to try these medicines before doing allergy testing for an antibiotic.
I am just really tired of sounding like I'm sick from my voice and the plugged sinus and ear whooshing.

Can this last this long and can it go away without antibiotics?
I am scared it will never go away.
The allergy Dr wants me to come back but I don't have insurance and more Dr visits are not possible with my finances.
Thanks for your input.

Can thi
Reply
 
avatar
Rod Moser, PA, PhD responded:
Since I can't examine you or delve into your case, there is really no way for me to blindly determine if your issues will be solved without antibiotics. While I am sympathetic to your financial situation and lack of insurance, it does not really change the fact that I cannot really address your patient-specific issues over the Internet. You will need to stick with your doctors.


Featuring Experts

Welcome to WebMD's Ear, Nose, and Throat Community — a site where members help each other. If you have an experience to share or would like ...More

Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.